# SDR C2XA08RI122

- Difficulty date: August 23, 2008
- Submitted: September 12, 2008
- Operation: Air carrier
- Aircraft: N16147
- Make and model: Emb EMB-145XR
- Aircraft serial: 145749
- Aircraft time: 14,406 hours, 7,701 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Part number: 78241
- Condition: Inoperative
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLIGHT 2074 EWR FLIGHT CREW REPORTED EMERGENCY EXIT IDENTIFIER ABOVE FORWARD FLIGHT ATTENDANT SEAT INOPERATIVE.  EWR MX R&R NR 1 EMERGENCY LIGHT INVERTER IAW EMB 145 AMM 33-50-11 AND PERFORMED OPS CHECK SUCCESSFULLY.  ACFT WAS APPROVED TO RETURN TO SERVICE.
